Skip to main content
Article
Disability payments among schizophrenic cocaine abusers
Systems and Psychosocial Advances Research Center Publications and Presentations
  • Jeffrey L. Geller, University of Massachusetts Medical School
UMMS Affiliation
Department of Psychiatry
Date
3-7-1996
Document Type
Letter to the Editor
Medical Subject Headings
Humans; *Public Assistance; Schizophrenia; Substance-Related Disorders; United States
Rights and Permissions
Citation: N Engl J Med. 1996 Mar 7;334(10):664; author reply 665.
Related Resources
Link to Article in PubMed
PubMed ID
8592537
Citation Information
Jeffrey L. Geller. "Disability payments among schizophrenic cocaine abusers" Vol. 334 Iss. 10 (1996) ISSN: 0028-4793 (Linking)
Available at: http://works.bepress.com/jeffrey_geller/12/